Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 193, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 23, 2016, 3:59 PM EDT for Henry County, Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2016, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 23, 2016, 4:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Henry County, KY
The radar
The Louisville radar (KLVX), 100 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:15 PM EDT | TSTM WND DMG | Port Royal, KY | DELAYED REPORT. TREES DOWN AROUND PORT ROYAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
362
WUUS53 KLMK 231959
SVRLMK
KYC103-232030-
/O.NEW.KLMK.SV.W.0193.160623T1959Z-160623T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HENRY COUNTY IN CENTRAL KENTUCKY...
* UNTIL 430 PM EDT
* AT 358 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
OWENTON...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOCKPORT...PORT ROYAL...ORVILLE...LACIE...DELVILLE...GEST...SLABTOWN...
FRANKLINTON...DRENNON SPRINGS AND FALLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3856 8506 3857 8504 3855 8500 3851 8503
3851 8498 3849 8499 3847 8495 3844 8496
3843 8495 3843 8494 3845 8492 3842 8488
3838 8490 3836 8487 3837 8491 3834 8501
3849 8520 3859 8512 3860 8508
TIME...MOT...LOC 1958Z 300DEG 35KT 3854 8503
HAIL...1.00IN
WIND...60MPH
$$
ZT2 follow-up statements
591
WWUS53 KLMK 232014
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT THU JUN 23 2016
KYC103-232030-
/O.CON.KLMK.SV.W.0193.000000T0000Z-160623T2030Z/
HENRY KY-
414 PM EDT THU JUN 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EASTERN HENRY COUNTY...
AT 414 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OWENTON...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOCKPORT...ORVILLE...GEST...SLABTOWN...FRANKLINTON...FALLIS AND BETHLEHEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3851 8503 3851 8498 3849 8499 3847 8495
3844 8496 3843 8495 3843 8494 3845 8492
3842 8488 3838 8490 3836 8487 3837 8491
3834 8501 3842 8511 3849 8505 3850 8503
3854 8504 3855 8500
TIME...MOT...LOC 2014Z 300DEG 35KT 3846 8486
HAIL...1.00IN
WIND...60MPH
$$
ZT639
WWUS53 KLMK 232028 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT THU JUN 23 2016
KYC103-232038-
/O.EXP.KLMK.SV.W.0193.000000T0000Z-160623T2030Z/
HENRY KY-
428 PM EDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENRY COUNTY WILL
EXPIRE AT 430 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL KENTUCKY.
LAT...LON 3851 8503 3851 8498 3849 8499 3847 8495
3844 8496 3843 8495 3843 8494 3845 8492
3842 8488 3838 8490 3836 8487 3837 8491
3834 8501 3842 8511 3849 8505 3850 8503
3854 8504 3855 8500
TIME...MOT...LOC 2026Z 300DEG 35KT 3846 8486
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:51 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 23, 3:51 PM EDT, 8 minutes before
Area Forecast Discussion National Weather Service Louisville KY 351 PM EDT THU JUN 23 2016 .SHORT TERM (Now through Friday Night)... Issued at 351 PM EDT Thu Jun 23 2016 ...ROUND OF SEVERE WEATHER EXPECTED THIS EVENING... Early afternoon satellite imagery reveals partly to mostly sunny skies across the region. Convection along a frontal boundary has rapidly developed over the last hour or so. The atmosphere is highly unstable this afternoon with CAPE readings in the 3-4K J/Kg range and LI's dipping down into the -8 to -10 deg C range. We still do have a slight cap, although very weak at this point, across much of north-central KY as evidenced by AMDAR soundings out of KSDF. As we continue to heat up over the next few hours, we'll remove that cap/inversion and continued upscale growth of convection along the boundary will continue. Overall kinematic and thermodynamic profiles across the western 2/3rds of our region are suggestive of severe weather with damaging winds and large hail being the primary threats. High PWATs of greater than 2 inches combined with the instability will also allow these storms to load up on precip leading to the possibility of damaging downbursts. In areas along and east of I-65 and along and north of I-64, bulk shear values increase a bit as one heads north and east. Model proximity soundings in these areas show a bit more of directional shear. Thus, a threat of an isolated tornado or two can not be ruled out. Coordination calls with SPC have yielded two watch boxes in our area. The first is a Tornado Watch that is in effect for our far eastern Bluegrass counties. This is an area characterized by an unstable atmosphere and higher values of speed and directional shear. Further west a Severe Thunderstorm Watch has been issued for the remainder of the CWA. Primary hazards out in this area are damaging winds, large hail, and torrential rainfall. However, an isolated tornado can not be ruled out given that we do have some weaker shear in the area. Torrential rainfall will be possible with the storms as PWAT values are over 2 inches. The progressive nature of the storms look to limit the flash flood threat. However, areas that receive repeated rainfall episodes could see some localized flooding. In terms of sensible weather, line of storms across southern Indiana will continue to develop and drop southward into KY late this afternoon and evening. They will likely impact the Louisville metro area over the next 60-90 minutes and then into the Lexington metro area between 500-700 PM eastern time. We expect the storms to drop east-southeast through the evening. Should we get a cold pool to develop, then these storms will translate south and east at a faster rate. The storms should make it into southern KY by mid-late evening before weakening. Temperatures this afternoon will remain in the lower 90s and then cool into the upper 70s to the lower 80s after the storms pass. Some temperature recovery may occur after the storms, but overnight temps are expected to bottom out in the upper 60s to the lower 70s. Drier and more tranquil weather are expected for Friday and Friday night. Highs Friday should warm into the upper 80s with overnight lows in the mid-upper 60s. .LONG TERM (Saturday through Thursday)... Issued at 325 PM EDT Thu Jun 23 2016 An upper level ridge will try and build into the region over the weekend. However, the ridge will not last all that long as a strong mid-level trough axis will swing across the northern US and knock the ridge back down to our south and southwest. This trough axis will likely amplify and carve out a deeper eastern US trough while shifting the core of the upper level ridge back to the west. In this case, the Ohio Valley will remain in a northwesterly flow pattern aloft and will have to be vigilant of perturbations that ride down through the flow aloft which could bring multiple rounds of convection to the region by mid to late week. In terms of sensible weather, mainly dry conditions are expected Saturday and Saturday night. We'll see a chance of storms Sunday and into Monday as a cold front crosses the region. A brief break of dry weather is likely for Tuesday and Wednesday before the first of several mid-level perturbations move toward the region. We should note that these perturbations are very difficult to predict, even in short range modeling, so confidence out toward the end of the period is pretty close to climatology at this point. The extended will start off warm with highs in the upper 80s to the lower 90s for Saturday and Sunday. Overnight lows will range from the upper 60s to the lower 70s. Temperatures will come down a bit for Monday and Tuesday with highs mainly in the mid-upper 80s. Lower to middle 80s will be the rule for Wednesday and Thursday. Overnight lows in the lower to middle 60s are expected for Wed/Thur mornings. && .AVIATION (18Z TAF Update)... Issued at 1248 PM EDT Thu Jun 23 2016 Aviation focus is on convective trends through this evening as the atmosphere becomes increasingly unstable and a surface front slides through central Kentucky. Greatest coverage/chances of strong to potentially severe storms will be from 20-23z at SDF and 21-00z at LEX. At BWG, coverage is less certain but scattered storms will likely be around the terminal from 21-02z. Gradient winds are also very gusty out of the southwest this afternoon. Expect gusts at SDF/LEX to near 30 kts before convection develops. For the overnight period, there is a chance of fog or stratus as low- level moisture hangs around and winds lighten up. Guidance points to this happening more so at BWG and LEX but SDF could see a period of low vis or clouds a few hours either side of 12z. A lot of this depends on how convection plays out this afternoon/evening. For Friday mid-morning onward, VFR conditions are expected at all TAF sites. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........MJ Long Term.........MJ Aviation..........ZT
Hazardous weather outlook, Jun 23, 3:58 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 358 PM EDT THU JUN 23 2016 INZ076>079-083-084-089>092-KYZ023>035-038>040-045>048-053>056- 061>067-070>078-081-082-242000- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD-BUTLER-EDMONSON- HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN- MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 358 PM EDT THU JUN 23 2016 /258 PM CDT THU JUN 23 2016/ ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE NORTHERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND THEN DROP SOUTHWARD THROUGH THE OUTLOOK AREA THIS EVENING. TORRENTIAL RAINFALL, DAMAGING WINDS, AND INTENSE LIGHTNING WILL BE POSSIBLE WITH ANY OF THE STORMS. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE...MAINLY IN AREAS NORTH OF INTERSTATE 64. THE STORMS WILL SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF OVERNIGHT. THE HOT AND HUMID AIR MASS IN PLACE WILL CAUSE HEAT INDEX READINGS TO RISE INTO THE 100 TO 105 DEGREE RANGE THIS AFTERNOON...ESPECIALLY SOUTH OF THE OHIO RIVER AND WEST OF I-65. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY. THE BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-041>043-049-057-242000- SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-CLARK-MADISON- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...WINCHESTER...RICHMOND 358 PM EDT THU JUN 23 2016 ...TORNADO WATCH 289 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE BLUEGRASS REGION OF CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE NORTHERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND THEN DROP SOUTHWARD THROUGH THE OUTLOOK AREA THIS EVENING. TORRENTIAL RAINFALL, DAMAGING WINDS, AND INTENSE LIGHTNING WILL BE POSSIBLE WITH ANY OF THE STORMS. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE...MAINLY IN AREAS NORTH OF INTERSTATE 64. THE STORMS WILL SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY. THE BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ
In the hours before
Special weather statement, Jun 23, 12:03 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1203 PM EDT THU JUN 23 2016 INZ076-083-084-090-KYZ025-028>030-045-053-063-064-074>076-232200- ORANGE-DUBOIS-CRAWFORD-HARRISON-MEADE-HARDIN-BULLITT-JEFFERSON- NELSON-LARUE-HART-GREEN-BARREN-MONROE-METCALFE- INCLUDING THE CITIES OF...PAOLI...JASPER...ENGLISH...CORYDON... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... BARDSTOWN...HODGENVILLE...HORSE CAVE...GREENSBURG...GLASGOW... TOMPKINSVILLE...EDMONTON 1203 PM EDT THU JUN 23 2016 /1103 AM CDT THU JUN 23 2016/ ...HOT AND HUMID THIS AFTERNOON... AS TEMPERATURES RISE THIS AFTERNOON INTO THE MID 90S...THE COMBINATION OF HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES IN THE 100 TO 105 RANGE. LIMIT OUTDOOR ACTIVITIES THIS AFTERNOON...DRINK PLENTY OF WATER...AND TAKE FREQUENT BREAKS IN THE SHADE. NEVER LEAVE CHILDREN OR PETS INSIDE A VEHICLE. ZT
Special weather statement, Jun 23, 1:25 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 125 PM EDT THU JUN 23 2016 INZ077>079-091-092-KYZ031>043-046>049-054>057-065>067-077-078-081- 082-232200- WASHINGTON-SCOTT-JEFFERSON-FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY- SHELBY-FRANKLIN-HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE- BOURBON-NICHOLAS-MERCER-JESSAMINE-MARION-BOYLE-GARRARD-MADISON- TAYLOR-CASEY-LINCOLN-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND... CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 125 PM EDT THU JUN 23 2016 /1225 PM CDT THU JUN 23 2016/ ...HOT AND HUMID THIS AFTERNOON... AS TEMPERATURES RISE THIS AFTERNOON INTO THE MID 90S...THE COMBINATION OF HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES IN THE 100 TO 105 RANGE. LIMIT OUTDOOR ACTIVITIES THIS AFTERNOON...DRINK PLENTY OF WATER...AND TAKE FREQUENT BREAKS IN THE SHADE. NEVER LEAVE CHILDREN OR PETS INSIDE A VEHICLE. ZT
Local storm report, Jun 23, 3:48 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 2 W FREDERICKSBURG 38.44N 86.22W
06/23/2016 WASHINGTON IN TRAINED SPOTTER
LARGE TREE LIMBS DOWN...
&&
SZAPPANOSLocal storm report, Jun 23, 3:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 2 S HITCHCOCK 38.61N 86.17W
06/23/2016 E0.75 INCH WASHINGTON IN EMERGENCY MNGR
PEA TO PENNY SIZE HAIL NEAR BEE LINE AND
HITCHCOCK.
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:45 AM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jun 23, 4:13 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| Jun 23, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 33 min |
| Jun 23, 4:39 PM EDT | Tornado Warning | LMK | Scott | 21 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 41 min |
| Jun 23, 4:56 PM EDT | Tornado Warning | LMK | Scott | 19 min |
| Jun 23, 4:57 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 23, 4:58 PM EDT | Flash Flood Warning | LMK | Bourbon, Harrison, Scott | 3 hr |
| Jun 23, 5:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer | 24 min |
| Jun 23, 5:07 PM EDT | Tornado Warning | LMK | Scott | 23 min |
| Jun 23, 5:16 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 29 min |
| Jun 23, 5:31 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 29 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas | 26 min |
| Jun 23, 5:37 PM EDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 3 hr |
| Jun 23, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Shelby, Spencer | 23 min |
| Jun 23, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer, Washington | 24 min |
| Jun 23, 5:52 PM EDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Nelson, Spencer, Washington | 3 hr |
| Jun 23, 5:58 PM EDT | Special Weather Statement | LMK | Grayson | 32 min |
| Jun 23, 6:01 PM EDT | Special Weather Statement | LMK | Bourbon | 14 min |
| Jun 23, 6:04 PM EDT | Special Weather Statement | LMK | Anderson, Jessamine, Mercer | 41 min |
| Jun 23, 6:04 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 26 min |
| Jun 23, 6:09 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 36 min |
| Jun 23, 6:11 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 34 min |
| Jun 23, 6:34 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Mercer, Washington | 26 min |
| Jun 23, 6:40 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison, Mercer | 35 min |
| Jun 23, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 32 min |
| Jun 23, 7:16 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 29 min |
| Jun 23, 7:25 PM EDT | Special Weather Statement | LMK | Grayson | 35 min |
| Jun 23, 7:35 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Marion, Taylor | 25 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.